International Journal of Infection

Published by: Kowsar

Risk Factors and Pattern of Changes in Liver Enzymes Among the Patients With Anti-Tuberculosis Drug-Induced Hepatitis

Maliheh Metanat 1 , Batool Sharifi Mood 1 , * , Masoud Salehi 1 , Mohammad Rakhshani 1 and Saeideh Metanat 1
Authors Information
1 Infectious Diseases and Tropical Medicine Research Center, Zahedan University of Medical Sciences, Zahedan, IR Iran
Article information
  • International Journal of Infection: April 30, 2015, 2 (2); e25753
  • Published Online: April 20, 2015
  • Article Type: Research Article
  • Received: December 1, 2014
  • Revised: December 5, 2014
  • Accepted: December 21, 2014
  • DOI: 10.17795/iji-25753

To Cite: Metanat M, Sharifi Mood B, Salehi M, Rakhshani M, Metanat S. Risk Factors and Pattern of Changes in Liver Enzymes Among the Patients With Anti-Tuberculosis Drug-Induced Hepatitis, Int J Infect. 2015 ; 2(2):e25753. doi: 10.17795/iji-25753.

Abstract
Copyright © 2015, Infectious Diseases and Tropical Medicine Research Center. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
1. Background
2. Objectives
3. Patients and Methods
4. Results
5. Discussion
Acknowledgements
Footnote
References
  • 1. Yee D, Valiquette C, Pelletier M, Parisien I, Rocher I, Menzies D. Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis. Am J Respir Crit Care Med. 2003; 167(11): 1472-7[DOI][PubMed]
  • 2. Burman WJ, Reves RR. Hepatotoxicity from rifampin plus pyrazinamide: lessons for policymakers and messages for care providers. Am J Respir Crit Care Med. 2001; 164(7): 1112-3[DOI][PubMed]
  • 3. Tostmann A, Boeree MJ, Aarnoutse RE, de Lange WC, van der Ven AJ, Dekhuijzen R. Antituberculosis drug-induced hepatotoxicity: concise up-to-date review. J Gastroenterol Hepatol. 2008; 23(2): 192-202[DOI][PubMed]
  • 4. Larrey D. Epidemiology and individual susceptibility to adverse drug reactions affecting the liver. Semin Liver Dis. 2002; 22(2): 145-55[DOI][PubMed]
  • 5. Tost JR, Vidal R, Cayla J, Diaz-Cabanela D, Jimenez A, Broquetas JM, et al. Severe hepatotoxicity due to anti-tuberculosis drugs in Spain. Int J Tuberc Lung Dis. 2005; 9(5): 534-40[PubMed]
  • 6. Kiter G, Coskunol I. Hepatotoxicity during the anti-tuberculosis treatment: a retrospective survey of 5-year-period. 2000; 48: 20-5
  • 7. Steele MA, Burk RF, DesPrez RM. Toxic hepatitis with isoniazid and rifampin. A meta-analysis. Chest. 1991; 99(2): 465-71[PubMed]
  • 8. Sistanizad M, Azizi E, Khalili H, Hajiabdolbaghi M, Gholami K, Mahjub R. Antituberculosis Drug-Induced Hepatotoxicity in IranianTuberculosis Patients: Role of Isoniazid Metabolic Polymorphism. Iran J Pharm Res. 2011; 10(3): 633-9[PubMed]
  • 9. Khalili H, Dashti-Khavidaki S, Rasoolinejad M, Rezaie L, Etminani M. Anti-tuberculosis drugs related hepatotoxicity; incidence, risk factors, pattern of changes in liver enzymes and outcome. J Pharm Sci. 2009; 17(3): 163-7
  • 10. Dossing M, Wilcke JT, Askgaard DS, Nybo B. Liver injury during antituberculosis treatment: an 11-year study. Tuber Lung Dis. 1996; 77(4): 335-40[PubMed]
  • 11. Huang YS, Chern HD, Su WJ, Wu JC, Lai SL, Yang SY, et al. Polymorphism of the N-acetyltransferase 2 gene as a susceptibility risk factor for antituberculosis drug-induced hepatitis. Hepatology. 2002; 35(4): 883-9[DOI][PubMed]
  • 12. Shakya R, Rao BS, Shrestha B. Incidence of hepatotoxicity due to antitubercular medicines and assessment of risk factors. Ann Pharmacother. 2004; 38(6): 1074-9[DOI][PubMed]
  • 13. Teleman MD, Chee CB, Earnest A, Wang YT. Hepatotoxicity of tuberculosis chemotherapy under general programme conditions in Singapore. Int J Tuberc Lung Dis. 2002; 6(8): 699-705[PubMed]
  • 14. Hwang SJ, Wu JC, Lee CN, Yen FS, Lu CL, Lin TP, et al. A prospective clinical study of isoniazid-rifampicin-pyrazinamide-induced liver injury in an area endemic for hepatitis B. J Gastroenterol Hepatol. 1997; 12(1): 87-91[PubMed]
  • 15. Metanat M, Sharifi-Mood B, Shahreki S, Dawoudi SH. Prevalence of multidrug-resistant and extensively drug-resistant tuberculosis in patients with pulmonary tuberculosis in zahedan, southeastern iran. Iran Red Crescent Med J. 2012; 14(1): 53-5[PubMed]
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments